# SDR 2002UALA01400

- Difficulty date: September 3, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BODY STATION 1480 CIRCUMFERENTIAL FRAME AT STRINGER 24L TO 26L HAS CORROSION ON FORWARD SURFACE OF WEB AND UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.NESTED ANGLE REPAIR AND INSTALLED DOUBLER.
